# SDR AALA20101023TUL03

- Difficulty date: October 23, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTBOARD FLAP LOWER LEADING EDGE INBOARD OF NUMBER 8 FLAP TRACK.  INSTALLED FLUSH DOUBLER AND FILLER PER SRM 57-53-01 2R3.
